# SDR 9JLA2022081239407

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N745K
- Make and model: Lear 45LEAR
- Aircraft serial: 45245
- Aircraft time: 5,643 hours, 3,595 cycles
- System (JASC): 2700 · Flight Control System
- Part: Trim System
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW PRIMARY PITCH TRIM FAIL ON SHORT FINAL ACCOMPANIED BY AN AMBER CAS MESSAGE. THE LANDING WAS UNEVENTFUL. THE BASE MAINTENANCE TEAM PERFORMED AN OPERATIONAL CHECK OF THE PITCH TRIM SYSTEM PER THE AIRCRAFT AMM AND FOUND THE TRIM SYSTEM OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
